Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-29399

Buch, A S; Kresch, A; Tamvakis, H (2009). Quantum Pieri rules for isotropic Grassmannians. Inventiones Mathematicae, 178(2):345-405.

[img] PDF - Registered users only
2MB

View at publisher
[img]
Preview
Accepted Version
PDF
1MB

Abstract

We study the three point genus zero Gromov-Witten invariants on the Grassmannians which parametrize non-maximal isotropic subspaces in a vector space equipped with a nondegenerate symmetric or skew-symmetric form. We establish Pieri rules for the classical cohomology and the small quantum cohomology ring of these varieties, which give a combinatorial formula for the product of any Schubert class with certain special Schubert classes. We also give presentations of these rings, with integer coefficients, in terms of special Schubert class generators and relations.

Citations

15 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 04 Feb 2010
3 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2009
Deposited On:04 Feb 2010 13:55
Last Modified:27 Nov 2013 17:41
Publisher:Springer
ISSN:0020-9910
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:10.1007/s00222-009-0201-y
Related URLs:http://arxiv.org/abs/0809.4966

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page